# SDR DALA2016101207223

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 50,700 hours, 18,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Loose
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FIRST SUPPORT ROD OTBD OF NR 6 FLAP TRACK LOOSE ON RIGHT WING FIXED T/E PANEL.  MAINTENANCE REPLACED THE BRACKET FASTENERS IN PANEL IN NR 001-0622:5700-2116/007 00135.
